MAUDE Adverse Event Report: IN2BONES SAS I.B.S SCREW; I.B.S® 3.5-C COMPRESSION SCREW - DIAM 3.5MM LG32MM, PRODUCT

IN2BONES SAS I.B.S SCREW; I.B.S® 3.5-C COMPRESSION SCREW - DIAM 3.5MM LG32MM, PRODUCT
Model Number S35 ST132
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Screws: batch records was reviewed and found to be compliant.The product was released on december 2020.This event is the first complaint involving an implant of this batch.A global review of all complaints related to i.B.S compression and neutralization screws reported with a broken screw (all breakages types in the forefoot area) was performed.Since the initial marketing of the range in 2012, 15 screws were reported broken when used in the forefoot for (b)(4) screws sold worldwide (up to may 1st,2023).The failure rate is thus estimated to (b)(4), and the severity corresponding to the complaint is "moderate".The resulting health risk index (hri) score is deemed acceptable as per in2bones internal hri evaluation procedure (sop par04).The device was not returned to in2bones since it was discarded.Should any other information arise, in2bones will update this report.
 
Event or Problem Description
The i.B.S.¿ compression and neutralization osteosynthesis screws are used in forefoot ortthopaedic surgery and are intended for: - the fixation of arthrodesis, osteotomies or fractures of long or short bones of the upper and lower limbs, - osteosynthesis requiring a mono or bicortical compression.Event description : initial information reported by a distributor on (b)(6), 2022: "they realized that the screw location was too dorsal and looked bent as well on x-ray.Once they got the screw out, the bottom of screw broke off.I added images that i took that day of the driver that broke, the screw once it came out, and the x-ray of ibs screws when first implanted.Surgeon ended up using two 4.0 screws to complete the case (after taking out ibs screws) and was content with screw placement." the surgery ended successfully after a significant delay in surgery duration; any consequences for the patient.It is considered that if the event were to happen again it could cause a serious injury to the patient and is thus to be reported.

Brand Name
I.B.S SCREW
Common Device Name
I.B.S® 3.5-C COMPRESSION SCREW - DIAM 3.5MM LG32MM, PRODUCT
Manufacturer (Section D)
IN2BONES SAS
28 chemin du petit bois
batiment 2
ecully 69130, france,
FR 
Manufacturer (Section G)
IN2BONES SAS
28 chemin du petit bois
batiment 2
ecully 69130, france
FR  
Manufacturer Contact
sabina ahaddad
28 chemin du petit bois
batiment 2
ecully 69130, france 
FR  
MDR Report Key17754723
Report Number3010470577-2022-11161
Device Sequence Number7094019
Product Code HWC
UDI-Device Identifier03760225711811
UDI-Public03760225711811
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2025
Device Model NumberS35 ST132
Device Lot Number2011038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Initial Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown